# SDR C2XA07TY082

- Difficulty date: December 14, 2007
- Submitted: December 17, 2007
- Operation: Air carrier
- Aircraft: N11121
- Make and model: Emb EMB-145XR
- Aircraft serial: 145683
- Aircraft time: 14,080 hours, 7,469 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE REAR FUSELAGE LOWER SKINS AND ADJACENT STRUCTURE OF FRAME 66 WERE DAMAGED.  MAINTENANCE INDUCED.  REPLACED TWO SKIN PANELS AND SEVERAL SHEAR CLIPS AT FRAME 66 AND REPAIRED SEVERAL DENTS ON THE SKIN JUST FORWARD OF FRAME 66.  REPAIRED IAW EA5330-01109.  AIRCRAFT STILL IN C CHECK.
